# SDR SWAA2016071853983

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 30,598 hours, 14,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD WALL CENTER WING REAR SPAR VAPOR WEB CRACKED AT APPROXIMATELY, LBL 40.  REPAIRED WEB SRM.
